# SDR P5CA9700527

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Sleeve
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE EXHAUST SLEEVE CRACKED WITH LOOSE AND MISSING RIVETS.  REPAIRED PER BOEING SRM 54-30-03 FIGURE 11.
